# SDR SWAA2013041514852

- Difficulty date: April 9, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 33,581 hours, 21,851 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Support
- Part number: 392581202
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING VERTICAL SUPPORT CRACKED AT BS 737, RBL 44.  REMOVED AND REPLACED SUPPORT IAW SRM.
